# SDR SWAA2024011529288

- Difficulty date: December 7, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER THRESHOLD PLATE ASSY IS CRACKED.<[01] SIGNED OFF IN ERROR;[02] THRESHOLD PLATE ASSY REPAIRED ON RO # P7888611-1.;[03] C/W INSPECTION.
